Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Periodic solutions of autonomous functional differential equations


Author: Roger D. Nussbaum
Journal: Bull. Amer. Math. Soc. 79 (1973), 811-814
MSC (1970): Primary 34K15, 47H10
DOI: https://doi.org/10.1090/S0002-9904-1973-13330-0
MathSciNet review: 0322314
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Another generalization of the Schauder fixed point theorem, Duke Math. J. 32 (1965), 399-406. MR 34 #3567. MR 203718
  • 2. F. E. Browder, A further generalization of the Schauder fixed point theorem, Duke Math. J. 32(1965), 575-578. MR 37 #3568. MR 203719
  • 3. F. E. Browder, Asymptotic fixed point theorems, Math. Ann. 185 (1970), 38-60. MR 73 #1165. MR 275408
  • 4. G. Darbo, Punti uniti in trasformazioni a condiminio non compatto, Rend. Sem. Mat. Univ. Padova 24 (1955), 84-92. MR 16, #1140. MR 70164
  • 5. R. B. Grafton, A periodicity theorem for autonomous functional differential equations, J. Differential Equations 6 (1969), 87-109. MR 39 #4500. MR 243176
  • 6. R. B. Grafton, Periodic solutions of certain Lienard equations with delay, J. Differential Equations 11 (1972), 519-527. MR 293207
  • 7. A. Halanay and J. Yorke, Some new results and problems in the theory of differential- delay equations, SIAM Rev. 13 (1971), 55-80. MR 44 #1899. MR 284675
  • 8. J. Hale, Functional differential equations, Appl. Math. Sciences, vol. 3, Springer-Verlag, New York, 1971. MR 390425
  • 9. G. S. Jones, The existence of periodic solutions of $f\sp{\prime} (x)=-\alpha f(x-1)\{1+f(x)\}$, J. Math. Anal. Appl. 5 (1962), 435-450. MR 25 #5234. MR 141837
  • 10. G. S. Jones, Asymptotic fixed point theorems and periodic solutions of functional differential equations, Contributions to Differential Equations 2 (1963), 385-405. MR 28 #1361. MR 158135
  • 11. G. S. Jones, Periodic motions in Banach space and applications to functional differential equations, Contributions to Differential Equations 3 (1964), 75-106. MR 29 #342. MR 163039
  • 12. J. Kaplan and J. Yorke, On the stability of a periodic solution of a differential-delay equation, SIAM J. Math. Anal. (to appear). MR 361367
  • 13. C. Kuratowski, Sur les espaces complets, Fund. Math. 15 (1930), 301-309.
  • 14. R. D. Nussbaum, Asymptotic fixed point theorems for local condensing maps, Math. Ann. 191 (1971), 181-195. MR 298502
  • 15. R. D. Nussbaum, The fixed point index for local condensing maps, Ann. Mat. Pura Appl. 89 (1971), 217-258. MR 312341
  • 16. R. D. Nussbaum, Some fixed point theorems, Bull. Amer. Math. Soc. 77 (1971), 360-365. MR 77 #2112. MR 284888
  • 17. R. D. Nussbaum, Some asymptotic fixed point theorems, Trans. Amer. Math. Soc. 171 (1972), 349-375. MR 310719
  • 18. E. M. Wright, A non-linear difference-differential equation, J. Reine Angew Math. 194 (1955), 66-87. MR 17, 272. MR 72363
  • 19. R. D. Nussbaum, Periodic solutions of some nonlinear autonomous functional differential equations, Ann. Mat. Pura Appl. (to appear). MR 372370

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34K15, 47H10

Retrieve articles in all journals with MSC (1970): 34K15, 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13330-0

American Mathematical Society